# SDR AWXA0002222

- Difficulty date: August 12, 2001
- Submitted: September 13, 2001
- Operation: Air carrier
- Aircraft: N172AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23631
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6552988607
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25 LT AT BS 967 CORRODED.  REMOVED STRINGER AND REPLACED WITH NEW STRINGER SECTION FROM BS 967 TO 1016, IAW B737-300 SRM 51-40-02 PG 10 & 11.
